I started my period on July 1st, which was a Sunday and also my first day of having xulane. A couple of days went by and I’ve noticed I’m nauseous all of the time and I’m also very sad and moody. After the next Sunday I change my patch again, when I wake up Monday morning I have the WORST abdominal pain and nausea then I started vomiting all day long, I new it was the patch and I was so angry I just took it off and made my doctors appointment becuase I can’t handle this. Okay here comes my problem, my period ended on the 4th of July, and now another period started July 11th and I’m bleeding ALOT. Way more than I usually do. And I have so much pain. I called my doctor to get some answers and unfortunately there on lunch break for the next hour and I need answers now! If anyone knows please help me
- Xulane Information for Consumers
- Xulane Information for Healthcare Professionals (includes dosage details)
- Side Effects of Xulane (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Xulane - I took my 2nd week patch off the change day but forgot to replace it and 24 hours when by.?
Updated 8 Nov 2015 • 2 answers
Updated 1 Jan 2016 • 2 answers
Updated 28 Sep 2017 • 1 answer
Xulane - If I think I might be pregnant while on the patch, should I take it off immediately or wait
Updated 30 Aug 2017 • 1 answer
Updated 29 Oct 2018 • 1 answer